# SDR AALA202403083264

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 29,700 hours, 12,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23100
- Condition: Inoperative
- Location: L1 Door
- Part time: 7,400 hours, 3,387 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR SLIDE CONTACTS FUSELAGE. (WILL NOT LATCH OPEN). REPLACED SLIDE ASSEMBLY. REFERENCE WORK CARD 26L00025010A NEW SLIDE ASSEMBLY HAS FUSELAGE CLEARANCE AND DOOR LOCKS IN THE OPEN POSITION.
